Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have seborrhoeic dermatitis, red skin, peeling, burning sensation, itchy spots on chest, tried Dactakort. Permanent solution?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
As detected by doctors earlier I am suffering from Seborrhoeic dermatitis. Every few days, my face becomes red and skin starts to peel off, also it gives a burning sensation. There are such small red itchy spots on my chest and pubic region as well. Similarily I have a lot of dandruff in my head.
As per the doctor's advice, I tried many medicines like Dactakort, Mometesone Furoate and few others. When using them, the skin is good for few days, and when I stop them, it again starts becoming red, and in few days comes to a stage when my face is all red, and burns a lot. Could you please advice some permanent solution available for this problem. Also, any precautions, eating habits I have to improve for this?
Posted Tue, 3 Jul 2012 in Skin Hair and Nails
Answered by Dr. Kruti 6 hours later

Thanks for posting your query. I am glad to be of assistance to you.

I can understand your concern.

Seborrheic dermatitis is a chronic problem and can keep recurring. It is eczema like an allergy; your body has a tendency to develop it.

Therefore, it cannot be completely cured but it can be kept in check. We can keep it under control.

I have understood from your information that you have used many different creams, but your condition comes back as soon as you stop them.

Hence I would like to advise the use of pimecrolimus cream to be applied twice a day in addition to the mometasone furoate cream which has to be applied once a day on the affected areas.

This cream has a good action on conditions like eczema and will help in better control of your condition.

To wash your scalp thrice a day with ciclopirox oleamine shampoo will be useful.

I hope my recommendations will be helpful for you.

Please let me know if you have more queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor